# SDR ASAA2020030332343

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 18,735 hours, 5,993 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT REMAINS ILLUMINATED. GROUNDED - YES. VERIFIED LEFT SIDE WINDOW OVERHEAT LIGHT EXTINGUISHED. PERFORMED LEFT SIDE WINDOW WHCU BITE IAW B737-800 FIM TASK 30-41 TASK 801. BITE TEST OK.
